# SDR IPXA2015100994582

- Difficulty date: October 4, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CUSP WEB JUST AFT OF LT FR 79 IS CRACKED, R & R CUSP WEB IAW A300-600 SRM 51-40-21.
